# SDR ASOA98007

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120273
- System (JASC): 2550 · Cargo Compartments
- Part: Insulation
- Condition: Loose
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN CRUISE FLT AT 20,000 FT DFW-OKC, THE AURAL ALERT 'CABIN ALTITUDE' SOUNDED.  THE CABIN WAS AT 10,000 FT AND CLIMBING AT 700 FPM.  CREW PERFORMED CHECKLIST IAW/POH, DECLARED AN EMERGENCY AND DESCENDED TO 10,000 FEET AT WHICH POINT THE CABIN BEGAN TO REPRESSURIZE.  LOCAL MAINTENANCE C/W THE MEL AND DEFERRED THE PRESSURIZATION, SECURING BOTH OUTFLOW VALVES. UPON ARRIVAL IN DFW, MAINTENANCE REMOVED THE SAFETY FROM THE OUTFLOW VALVES, FOUND WALL INSULATION BLOCKING OUTFLOW VALVES FROM CLOSING AND SECURED INSULATION TO THE WALL.  NO FURTHER DEFECTS WERE FOUND AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
